# SDR SWAA982011

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Chord
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4 D-CHECK, FOUND VERTICAL CHORD CRACKED AT BS 178 LBL 5.5 WL 184, AFT SIDE.  REPAIRED PER BOEING TI 253-031.
